Follow
silvio dolfi
silvio dolfi
Dipartimento di Matematica Firenze
Verified email at math.unifi.it
Title
Cited by
Cited by
Year
Large orbits in coprime actions of solvable groups
S Dolfi
Transactions of the American Mathematical Society 360 (1), 135-152, 2008
712008
Primes dividing the degrees of the real characters
S Dolfi, G Navarro, PH Tiep
Mathematische Zeitschrift 259 (4), 755-774, 2008
642008
On the orders of zeros of irreducible characters
S Dolfi, E Pacifici, L Sanus, P Spiga
Journal of Algebra 321 (1), 345-352, 2009
562009
Orbits of permutation groups on the power set
S Dolfi
Archiv der Mathematik 75 (5), 321-327, 2000
462000
Arithmetical conditions on the length of the conjugacy classes of a finite group
S Dolfi
Journal of Algebra 174 (3), 753-771, 1995
451995
On the vanishing prime graph of solvable groups
S Dolfi, E Pacifici, L Sanus, P Spiga
Walter de Gruyter GmbH & Co. KG 13 (2), 189-206, 2010
402010
On the vanishing prime graph of finite groups
S Dolfi, E Pacifici, L Sanus, P Spiga
Journal of the London Mathematical Society 82 (1), 167-183, 2010
372010
Intersections of odd order Hall subgroups
S Dolfi
Bulletin of the London Mathematical Society 37 (1), 61-66, 2005
342005
Finite groups whose noncentral commuting elements have centralizers of equal size
S Dolfi, M Herzog, E Jabara
Bulletin of the Australian Mathematical Society 82 (2), 293-304, 2010
332010
The structure of finite groups of conjugate rank 2.
S Dolfi, E Jabara
Bulletin of the London Mathematical Society 41 (5), 2009
312009
Finite groups whose irreducible characters vanish only on p-elements
D Bubboloni, S Dolfi, P Spiga
Journal of pure and applied algebra 213 (3), 370-376, 2009
282009
A new solvability criterion for finite groups
S Dolfi, RM Guralnick, M Herzog, CE Praeger
Journal of the London Mathematical Society 85 (2), 269-281, 2012
272012
Semi-rational solvable groups
D Chillag, S Dolfi
Walter de Gruyter GmbH & Co. KG 13 (4), 535-548, 2010
262010
Products of primes in conjugacy class sizes and irreducible character degrees
C Casolo, S Dolfi
Israel Journal of Mathematics 174, 403-418, 2009
262009
Non-vanishing elements of finite groups
S Dolfi, G Navarro, E Pacifici, L Sanus, PH Tiep
Journal of Algebra 323 (2), 540-545, 2010
222010
C55-Groups.
S Dolfi, E Jabara, MS Lucido
Siberian Mathematical Journal 45 (6), 2004
222004
Prime factors of conjugacy-class lengths and irreducible character-degrees in finite soluble groups
S Dolfi
Journal of Algebra 174 (3), 749-752, 1995
221995
Groups whose vanishing class sizes are not divisible by a given prime
S Dolfi, E Pacifici, L Sanus
Archiv der Mathematik 94 (4), 311-317, 2010
212010
On the character degree graph of finite groups
Z Akhlaghi, C Casolo, S Dolfi, E Pacifici, L Sanus
Annali di Matematica Pura ed Applicata (1923-) 198 (5), 1595-1614, 2019
192019
On the character degree graph of solvable groups
Z Akhlaghi, C Casolo, S Dolfi, K Khedri, E Pacifici
Proceedings of the American Mathematical Society 146 (4), 1505-1513, 2018
192018
The system can't perform the operation now. Try again later.
Articles 1–20